# SDR COEA2014042506901

- Difficulty date: April 9, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 31,480 hours, 34,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53671400298
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE, MAJOR REPAIR.  FUSELAGE SKIN PANEL HAS AN OUTWARD DENT AFT OF FRAME 29 BETWEEN LT STRINGER 18 - 19.  SINGLE RIVET REPAIR SRM 53-00-00 REPAIR 420 REV 101.
